Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Uniqueness of solutions of the Dirichlet problem for singular ultrahyperbolic equations


Author: Eutiquio C. Young
Journal: Proc. Amer. Math. Soc. 36 (1972), 130-136
MSC: Primary 35L20
DOI: https://doi.org/10.1090/S0002-9939-1972-0364887-6
MathSciNet review: 0364887
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper gives necessary and sufficient conditions for uniqueness of solutions of the Dirichlet problem for ultrahyperbolic partial differential equations with multiple singular lines.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35L20

Retrieve articles in all journals with MSC: 35L20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0364887-6
Keywords: Uniqueness of solution, ultrahyperbolic equations, multiple singular lines, Dirichlet problem, eigenvalues, eigenfunctions, complete set
Article copyright: © Copyright 1972 American Mathematical Society